MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PL COLLAR 5 H/57; PLATE, FIXTION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PL COLLAR 5 H/57; PLATE, FIXTION, BONE
Model Number 241.351
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Without a valid lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, there was a removal of lcp one-third tubular plate 3.5 and 2.7 mm lcp plate in ankle.Patient was infected and non compliant.It was unknown if there was surgical delay.This complaint involves five (5) devices.This report is for one (1) lcp one-third tubular pl collar 5 h/57.This report is 4 of 5 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PL COLLAR 5 H/57
Common Device Name
PLATE, FIXTION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12013353
Report Number2939274-2021-02994
Device Sequence Number17245407
Product Code HRS
UDI-Device Identifier10886982166852
UDI-Public(01)10886982166852
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.351
Device Catalogue Number241.351
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR